# SDR P5CA0601444

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 21,379 hours, 3,737 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0154020
- Part serial: SHL429
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ALTERNATE EXTENSION OF WING GEAR, RIGHT WING GEAR WOULD NOT EXTEND AFTER 2MIN 30SEC.  REMOVED AND REPLACED RIGHT WING DOWNLOCK ACTUATOR IAW MM 32-32-15-404-006.  PERFORMED RETRACTION TEST AND ALT EXTENSION CHECK IAW MM 32-36-00-715-203.  OPS CHECK NORMAL.
